| Model Number |
RT139 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint rt139 bi-level/cpap circuits are currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
Event or Problem Description
A healthcare facility in the (b)(6) reported via a fisher and paykel healthcare (f&p) field representative that the elbows of two rt139 bi-level cpap circuits were loose.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4), method: the complaint rt139 bi-level/cpap circuits were returned to fisher & paykel healthcare (f&p) in new zealand for investigation, where it was visually inspected.Results: visual inspection of the returned rt139 bi-level/cpap circuits revealed that the elbow connector was partially detached and the patient end connector was fully attached.There were no signs of damage to the connectors or tubing of the returned breathing circuits.Conclusion: we are unable to determine what may have caused the partial disconnection of the elbow connector.All rt139 bi-level/cpap circuits are visually inspected and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt139 bi-level/cpap circuit state the following: "check all connections are tight before use." "before connecting to patient, ensure that flow and pressure testing applicable to the ventilator has been completed.".
Event or Problem Description
A healthcare facility in the united kingdom reported via a fisher and paykel healthcare (f&p) field representative that the elbows of two rt139 bi-level cpap circuits were loose.There was no patient involvement.